2.5 weeks post op breast augmentation. 5 days ago I noticed a few dots on my breasts. (photos)

I stopped using the sorbelene for sensitive skin immediately but the rash has not improved. Sent dr surgery a photo and they have said rashes are common after BA, is this normal?

Doctor Answers 3

Post Op Skin Concerns

Hello,

Sensitive, tight skin, surgical bra fabric, medications, many things can cause skin reactions. If your Surgeon is not concerned I recommend that you keep an eye on it, report any changes and most likely expect it to resolve on it's own. If you find that it becomes worse/spreads, then let your Plastic Surgeon know right away in case a medication that you are taking is contributing.

All the best


Toronto Plastic Surgeon
5.0 out of 5 stars 175 reviews

Breast Augmentation and Rash

Breast augmentation does not cause a rash like this but there are many things about surgery that can - the anesthesia, allergic reaction to antibiotics or another medication, or something unrelated. If it doesn't clear up in the next few days, I recommend going in to see your surgeon. Best wishes!

K. Roxanne Grawe, MD
Columbus Plastic Surgeon
4.9 out of 5 stars 131 reviews

Not common

Rashes after breast augmentation can happen and it is either drug related or adhesive materials used in surgery.  Most are self limiting but may need a steroid dose pack.
Keep you surgeon updated on your progress.
Best Wishes,
Nana Mizuguchi, MD

Nana N. Mizuguchi, MD, FACS
Louisville Plastic Surgeon
4.7 out of 5 stars 48 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.